American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jingbo Xia. On the essential commutant of ${\mathcal T}(\text{QC})$. Trans. Amer. Math. Soc. 360 (2008) 1089-1102. MR 2346484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Elias Katsoulis and Justin R. Peters. Compact operators and nest representations of limit algebras. Trans. Amer. Math. Soc. 359 (2007) 2721-2739. MR 2286053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Elias Katsoulis and David W. Kribs. Applications of the Wold decomposition to the study of row contractions associated with directed graphs. Trans. Amer. Math. Soc. 357 (2005) 3739-3755. MR 2146647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1